Rash is found among people who take Saphris, especially for people who are female, 50-59 old , have been taking the drug for < 1 month, also take medication Lamictal, and have Bipolar disorder . We study 5,884 people who have side effects while taking Saphris from FDA and social media. Among them, 148 have Rash. Find out below who they are, when they have Rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Saphris has active ingredients of asenapine maleate. It is often used in bipolar disorder. (latest outcomes from Saphris 5,894 users)
Rash has been reported by people with breathing difficulty, fever, pain, drug ineffective, itching (latest reports from 170,463 Rash patients).
On Aug, 21, 2016
5,884 people reported to have side effects when taking Saphris.
Among them, 148 people (2.52%) have Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi, I just started taking prozac 10mg about 5 days ago and also take 5mg Saphris before bedtime. I am so depressed right now and don't know what to do. At least the Saphris helps me sleep for 7 hours thru the night, but that's about it. How long before the prozac will start lifting me out of this fog? I'd love to hear about anyone else journey while taking these 2 meds together. Will the prozac ever take my depression away? I know it takes some time to start working, but I've also heard some people start feeling a little better after just a week or so on Prozac. I hope I'm one of the lucky ones that will feel its effects faster than the 6-8 week mark. This is my first post here so I apologize if I didn't introduce myself proper. I'm just so in a daze right now, its hard to take life hour by hour, let alone day to day. I do take ativan as little as possible to avoid the panic and stress while the prozac starts settling in, but even the ativan doesn't take away the mental pain. It does dull it in a minor way though. Thanks for listening and any input you can share with me would be greatly appreciated.
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't itch and isn't flaking at all. I've been experimenting, and am hoping someone here has some experience that will be helpful to me. I have oily skin that I wash twice daily, once with a salicylic acid scrub, and once with Cetaphil lotion. I was prescribed (generic) Lotrisone and Ketoconazole by a dermatologist. He strongly favored Ketoconazole, but it doesn't help and actually seems to cause pimples and to make it spread. Lotrisone keeps it under control, but the rash returns as soon as I stop using it. I discovered recently that sun exposure can clear it up completely without medication. Does this sound familiar to anyone? Am I stuck with this (and using a steroid cream) for the rest of my life, or is there something like a "cure" or effective over-the-counter treatment that doesn't involve steroids? I'll try to upload a photo of what it looked like before I started to treat it (after a period of experimenting with Ketoconazole-only for 2 weeks, it's currently much worse). I'm a 63-year-old male in good health with Mediterranean ancestry. Thanks ahead of time.
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
Is anyone else having very ODD dreams when they take their saphris @ night? I keep having this repeditive dream where my feet float up above me, I cant get anything done or move around, im desperately trying to hang on to things..... and I cant move, and your like , stuck floating in space like ...
Has anyone else experienced a rash from being on metoprolol? I have been on it for years and developed a rash on my legs. The rash cleared up with steroid cream but has now started on my arms, lower back, and neck.
a week after receiving IM quinine I just started having rash on both thigh on the exact sites where quinine was injected. my rash is increasing in size day by day but it is not septic do I don't know what to do. help please
I am experiencing a rash on my chest, back and stomach that is raised and red. I have switched my thyroid meds to a combo of levo and naturethroid. About two weeks after taking this combination I developed this rash. Is the medication the cause?
Hi, I don't know if I have a rash from this or not. Last night I itched what I thought was a small mosquito bite [ 10 hours ago] but it is now about 2 inches in diameter. I have been on IC Bupropion only 3 days. Is this what anyone else has encountered?
Hi..Im Jan... I took Indapamide for 10 days and on the morning of the 10th day I developed a terrible rash ..hot and itchy all over my body especially face neck scalp arms chest... it looks and feels really terrible.. wondering if anyone else has experience a reaction to Indapamide for blood ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.